Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Broken leg and depression
    avatar
    LeShanna1 posted:
    Is it common to experience depression after a leg fracture? I fracture my fibula about a week ago and this week I have been an emotional wreck. I'm crying at the drop of a hat, which is extremely out of the norm for me. Just wondering is there some connection, is it that my body chemistry is off due to the fracture. Is this something that is normal and will pass with time?
    Reply
     
    avatar
    bornagain216 responded:
    My thought is that it's perfectly normal to go through a bunch of different emotions when something in your life changes your everyday routine. A broken leg alters how you get dressed, how you bathe, how you function every day. I think it's a grieving process...you grieve the old way of functioning. Let the tears fall! They are there for you're emotional healing. Assuming you're not already diagnosed with depression, I think this will pass once you're able to manuever better and especially when that cast comes off!
    (((hugs))) and healing!
    born


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.